# SDR FDEA201206042083

- Difficulty date: June 4, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 18,391 hours, 10,089 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53612204200
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ABOVE DUMMY TRACK BETWEEN SEAT TRACK 2L-3L DENTED APPROX L=1.0"X W=1.0" AND TORN AT LOWER FLANGE APPROX L=0.5" AT FR 11 UNDER COCKPIT DOOR. REMOVED DAMAGED SECTION AND PERFORMED A FORMED SECTION REPAIR IAW SRM 51-71-40, PARA 3.
